American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Heike Mildenberger and Saharon Shelah. The near coherence of filters principle does not imply the filter dichotomy principle. Trans. Amer. Math. Soc. 361 (2009) 2305-2317. MR 2471919.
Abstract, references, and article information   
View Article: PDF

[2] Joni Baker and Kenneth Kunen. Limits in the uniform ultrafilters. Trans. Amer. Math. Soc. 353 (2001) 4083-4093. MR 1837221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alan Dow. A separable space with no remote points . Trans. Amer. Math. Soc. 312 (1989) 335-353. MR 983872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Keesling. The dimension of closed sets in the Stone-\v Cech compactification . Trans. Amer. Math. Soc. 299 (1987) 413-428. MR 869420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jan van Mill. Weak $P$-points in \v Cech-Stone compactifications . Trans. Amer. Math. Soc. 273 (1982) 657-678. MR 667166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Scott W. Williams. Trees, Gleason spaces, and coabsolutes of $\beta {\bf N}\sim {\bf N}$ . Trans. Amer. Math. Soc. 271 (1982) 83-100. MR 648079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George L. Cain, Richard E. Chandler and Gary D. Faulkner. Singular sets and remainders . Trans. Amer. Math. Soc. 268 (1981) 161-171. MR 628452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Mack, Marlon Rayburn and Grant Woods. Lattices of topological extensions . Trans. Amer. Math. Soc. 189 (1974) 163-174. MR 0350700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. K. Steiner and E. F. Steiner. Relative types of points in $\beta N-N$ . Trans. Amer. Math. Soc. 160 (1971) 279-286. MR 0336708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1